# SDR USAASB98033

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE EMERGENCY EXIT SIGN OVER THE AFT ENTRY DOOR, THE BULLNOSE LIGHT AT ROW 25 RIGHT SIDE AND THE ESCAPE SLIDE LIGHT AFT OF AFT RIGHT SERVICE DOOR INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE RIGHT SIDE OF AFT ENTRY LIGHT CEILING.  OPERATIONAL CHECK GOOD.  (M)
